# SDR 2010FA0001040

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: General aviation
- Aircraft: N557TC
- Make and model: Emb EMB-500
- Aircraft serial: 50000067
- Aircraft time: 269 hours, 202 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 90005154
- Condition: Sticking
- Location: Brake Assy
- Part time: 269 hours, 202 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT ARRIVED AT DESTINATION AFTER DROPPING OFF PASSENGERS, PILOTS NOTICED THAT THEY HAD LIMITED BRAKING WHILE TAXI OUT FOR DEPARTURE.  ACFT RETURNED TO MX BASE AND BRAKE BLEEDING PROCEDURES WAS ACCOMPLISHED IAW MM 32-40-00-870-801-A.  ACFT WAS RETURNED TO SERVICE. FOUND SHUTTLE VALVE STICKING.
